• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Is this normal??

#1
Hi i'm looking for a bit of advice?

I'am on day 3 of LT and woke up this morning feeling like i've come down with the flu,aching all over ,high temp, weak...:sigh:

Is this the effects of LT or is it just the flu?
I don't want to annoy my doctor in case it is only the side effects of LT.

Thanks!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

liz0703

Silver Member
#2
It sounds like flu, not really a side effect of LT. Just have plenty of fluids and paracetamol. You may find that the effects are a bit worse as you are on LT and not eating, but try and hang in there.

Well done for getting to day 3, hope your feeling better soon
 
#3
Thanks very much for your quick reply!

Yes i think it is the flu :(... i'll hang in there and rest up.

Thanks so much! ;)
 
#6
Thanks girls!! I'm only in from work now so i'm going to feed the children and then snuggle under the duvet, i feel rotten. :(

I did'nt realise i could have sweetner in my black tea!!....just what the doctor ordered. :)

Thanks girls xxx
 
#7
Awww Barbie, sorry to hear you feel poorly.

I never get colds or flu but I ended up with swine flu a few weeks ago! Our immune systems must be lower while being on LT.

Snuggle up, hot tea/coffee and plenty of sleep. That's the perfect medicine. Hope you feel better soon.

X
 


Similar threads